Time-dependent Delta-interactions for 1D Schrödinger Hamiltonians

Toufik Hmidi, Andrea Mantile, Francis Nier

Research output: Contribution to journalArticlepeer-review


The non autonomous Cauchy problem i∂tu = -∂2xxu + α(t)δ0u with ut=0 = u0 is considered in L2(ℝ). The regularity assumptions for α are accurately analyzed and show that the general results for non autonomous linear evolution equations in Banach spaces are far from being optimal. In the mean time, this article shows an unexpected application of paraproduct techniques, initiated by J.M. Bony for nonlinear partial differential equations, to a classical linear problem.

Original languageEnglish (US)
Pages (from-to)83-103
Number of pages21
JournalMathematical Physics Analysis and Geometry
Issue number1
StatePublished - Feb 2010


  • Non-autonomous Cauchy problems
  • Point interactions
  • Solvable models in Quantum Mechanics

ASJC Scopus subject areas

  • Mathematical Physics
  • Geometry and Topology


Dive into the research topics of 'Time-dependent Delta-interactions for 1D Schrödinger Hamiltonians'. Together they form a unique fingerprint.

Cite this